# SDR FDEA202106061566

- Difficulty date: June 6, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LE INTERNAL STRUCTURE AT XORS 562 - BEADED DOUBLER IS CRACKED AT SEVERAL   LOCATIONS. CRACKS HAVE BEEN CONFIRMED WITH HFEC AND ENDS MARKED. INSTALLED DOUBLER REF MD10-30 SRM 57-10-00 VOL 1 PG 222 FIG 71      MAJOR REPAIR
